CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Halperin-I"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 1957
Number of items: 1.

1957

Halperin, Israel and Luxemburg, W. A. J. (1957) Reflexivity of the length function. Proceedings of the American Mathematical Society, 8 . pp. 496-499. ISSN 0002-9939. https://resolver.caltech.edu/CaltechAUTHORS:20181009-151135685

This list was generated on Thu Oct 29 22:16:17 2020 PDT.